# SDR 0400949758

- Difficulty date: May 6, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- Aircraft time: 78,013 hours, 83,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACKS IN FUSELAGE LT & RT NOSE SKIN AT BS 69.5.  REPAIRED PER EA 97-198147.
